Show simple item record  

dc.contributor.authorJoe, Stephen
dc.contributor.authorKuo, Frances Y.
dc.date.accessioned2008-08-22T02:13:43Z
dc.date.available2008-08-22T02:13:43Z
dc.date.issued2008-08
dc.identifier.citationJoe, S. & Kuo, F.Y. (2008). Constructing Sobol' sequences with better two-dimensional projections. SIAM Journal on Scientific Computing, 30(5), 2635-2654.en_US
dc.identifier.issn1095-7197
dc.identifier.urihttps://hdl.handle.net/10289/967
dc.description.abstractDirection numbers for generating Sobol' sequences that satisfy the so-called Property A in up to 1111 dimensions have previously been given in Joe and Kuo [ACM Trans. Math. Software, 29 (2003), pp. 49–57]. However, these Sobol' sequences may have poor two-dimensional projections. Here we provide a new set of direction numbers alleviating this problem. These are obtained by treating Sobol' sequences in d dimensions as (t, d)-sequences and then optimizing the t-values of the two-dimensional projections. Our target dimension is 21201.en_US
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherSociety for Industrial and Applied Mathematicsen_NZ
dc.rightsThis article is published in the SIAM Journal on Scientific Computing. Copyright © by SIAM.en_US
dc.subjectSobol' sequencesen_US
dc.subjecttwo-dimensional projectionsen_US
dc.subjectdigital nets and sequencesen_US
dc.subjectnumerical integrationen_US
dc.subjectquasi-Monte Carlo methodsen_US
dc.titleConstructing Sobol' sequences with better two-dimensional projectionsen_US
dc.typeJournal Articleen_US
dc.identifier.doi10.1137/070709359en_US
dc.relation.isPartOfSIAM Journal on Scientific Computingen_NZ
pubs.begin-page2635en_NZ
pubs.elements-id33082
pubs.end-page2654en_NZ
pubs.issue5en_NZ
pubs.volume30en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record